Qualitative Analysis of some Types of Neutral Delay Differential Equations

  • May Mohammed Helal Department of Mathematics, College of Education for pure Sciences/ Ibn Al- Haithem , University of Baghdad, Baghdad, Iraq https://orcid.org/0000-0002-1370-1119
Keywords: Nonlinear Neutral Differential Equation, Banach Fixed Point Theorem, Variable Delays, Global Asymptotically Stable

Abstract

     In this paper, we conduct some qualitative analysis that involves the global asymptotic stability (GAS) of the Neutral Differential Equation (NDE) with variable delay, by using  Banach contraction mapping theorem, to give some necessary conditions to achieve the GAS of the zero solution.

Published
2021-10-30
How to Cite
Helal, M. M. (2021). Qualitative Analysis of some Types of Neutral Delay Differential Equations. Iraqi Journal of Science, 62(10), 3634-3641. https://doi.org/10.24996/ijs.2021.62.10.21
Section
Mathematics